# SDR AALA202306125964

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 39,198 hours, 16,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT OPEN. FORWARD ENTRY DOOR GUIDE ARM PIN REMOVED AND REPLACED.
